MathSciNet Relay Station
MathSciNet bibliographic data
MR2156573 34A25
Kurnaz, Aydin; Oturanç, Galip The differential transform approximation for the system of ordinary differential equations. Int. J. Comput. Math. 82 (2005), no. 6, 709–719.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement